| Model Number |
02.09.2605R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 april 2021: lot 187996: (b)(4) items manufactured and released on 20-dec-2018.Expiration date: 2023-12-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
Revision surgery 2 years after the primary due to femoral component loosening.Femoral component and tibial liner successfully revised.